Duke Mathematical Journal

Factorization of irreducible polynomials over a finite field with the substitution xprx for x

Andrew F. Long, Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 63-76.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309559

Digital Object Identifier
doi:10.1215/S0012-7094-73-04007-6

Mathematical Reviews number (MathSciNet)
MR0313226

Zentralblatt MATH identifier
0259.12013

Subjects
Primary: 12C05

Citation

Long, Jr., Andrew F. Factorization of irreducible polynomials over a finite field with the substitution $x^p^r-x$ for $x$. Duke Math. J. 40 (1973), no. 1, 63--76. doi:10.1215/S0012-7094-73-04007-6. https://projecteuclid.org/euclid.dmj/1077309559


Export citation